# SDR SWAA2022021801329

- Difficulty date: August 24, 2018
- Submitted: February 18, 2022
- Operation: Air carrier
- Aircraft: N204WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29855
- Aircraft time: 48,193 hours, 28,108 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Seal
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STABILIZER UPPER FORWARD SLIDING SEAL CRACKED / R&R RIGHT HORIZONTAL STABILIZER UPPER FORWARD SLIDING SEAL REF AMM 53-31-31.
